Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2, Issue 1, Pages 81-90
http://dx.doi.org/10.1155/S0161171279000089

Gaussian integers with small prime factors

Department of Mathematics, Southwest Texas State University, San Marcos, Texas 78666, USA

Received 18 April 1978

Copyright © 1979 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

D. G. Hazlewood, “Gaussian integers with small prime factors,” International Journal of Mathematics and Mathematical Sciences, vol. 2, no. 1, pp. 81-90, 1979. https://doi.org/10.1155/S0161171279000089.